A Montgomery–Hooley Theorem for sums of two cubes

Jörg Brüdern, Robert C. Vaughan

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


Asympototic formulae are obtained for the variance associated with the distribution in arithmetic progressions of the numbers that are the sum of two positive cubes of integers.

Original languageEnglish (US)
Pages (from-to)1616-1644
Number of pages29
JournalEuropean Journal of Mathematics
Issue number4
StatePublished - Dec 2021

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'A Montgomery–Hooley Theorem for sums of two cubes'. Together they form a unique fingerprint.

Cite this